Alert archive / Oregon / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 27, NWS Pendleton, OR
NWS Pendleton, OR issued this severe thunderstorm warning at Jul 19, 2012, 4:59 PM PDT for Morrow County, Umatilla County, Oregon. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2012, 4:59 PM PDT (23:59 UTC)
- Expired
- Jul 19, 2012, 6:00 PM PDT
- In force
- 61 min
- Issued by
- NWS Pendleton, OR
- Area
- Storm-based polygon
Counties Morrow County, OR, Umatilla County, OR
The radar
The Pendleton radar (KPDT), 45 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 12.0 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
323
WUUS56 KPDT 192359
SVRPDT
ORC049-059-200100-
/O.NEW.KPDT.SV.W.0027.120719T2359Z-120720T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
459 PM PDT THU JUL 19 2012
THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MORROW COUNTY IN NORTHEAST OREGON...
WEST CENTRAL UMATILLA COUNTY IN NORTHEAST OREGON...
* UNTIL 600 PM PDT
* AT 454 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND VERY HEAVY
RAINFALL. THIS STORM WAS LOCATED OVER EAST CENTRAL MORROW
COUNTY...OR 35 MILES SOUTHWEST OF PENDLETON...AND MOVING NORTHEAST
AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTIES.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IF YOU EXPERIENCE SEVERE WEATHER PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN PENDLETON AT 1...8...0...0...2...4...0...4...5...2...7.
LAT...LON 4544 11944 4564 11917 4553 11886 4525 11906
4515 11922 4527 11946
TIME...MOT...LOC 2358Z 211DEG 13KT 4530 11928
$$
DGW2 follow-up statements
565
WWUS56 KPDT 200030
SVSPDT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
530 PM PDT THU JUL 19 2012
ORC049-059-200100-
/O.CON.KPDT.SV.W.0027.000000T0000Z-120720T0100Z/
MORROW OR-UMATILLA OR-
530 PM PDT THU JUL 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM PDT
FOR WEST CENTRAL UMATILLA AND EAST CENTRAL MORROW COUNTIES...
AT 519 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED OVER EAST
CENTRAL MORROW COUNTY...OR 27 MILES SOUTHWEST OF PENDLETON...MOVING
NORTH-NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE
LIKELY...AS WELL AS HEAVY RAIN. FOR YOUR PROTECTION MOVE TO A STURDY
SHELTER UNTIL THE STORM PASSES.
&&
LAT...LON 4530 11916 4537 11943 4548 11938 4564 11917
4556 11893
TIME...MOT...LOC 0028Z 199DEG 25KT 4547 11922
$$
RT152
WWUS56 KPDT 200054
SVSPDT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
554 PM PDT THU JUL 19 2012
ORC049-059-200102-
/O.EXP.KPDT.SV.W.0027.000000T0000Z-120720T0100Z/
MORROW OR-UMATILLA OR-
554 PM PDT THU JUL 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL UMATILLA AND EAST
CENTRAL MORROW COUNTIES WILL EXPIRE AT 600 PM PDT...
THE SEVERE STORM HAS DIMINISHED...BUT SCATTERED SHOWERS AND
THUNDERSTORMS WILL REMAIN POSSIBLE THIS EVENING.
LAT...LON 4530 11916 4537 11943 4548 11938 4564 11917
4556 11893
TIME...MOT...LOC 0052Z 199DEG 25KT 4562 11915
$$
RTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:02 PM PDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 19, 2:02 PM PDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
202 PM PDT THU JUL 19 2012
.SHORT TERM...TONIGHT THROUGH SATURDAY...WATER VAPOR LOOP SHOWS
CUTOFF LOW CONTINUING TO SPIN OFF THE NORTHERN CALIFORNIA COAST. IT
APPEARS TO HAVE CEASED ITS RETROGRADE MOTION. THIS MAY BE A SIGN
THAT IT WILL BEGIN ITS NORTHWARD MARCH UP THE OREGON COAST SOON. THE
NEXT SYSTEM OVER THE GULF OF ALASKA WILL FORCE IT MORE EASTERLY LATE
TONIGHT. THE REMNANTS OF HURRICANE FABIO...DAYTIME HEATING AND A
WEAK DISTURBANCE ROTATING AROUND THE LOW WILL PROVIDE ALL THE
INGREDIENTS NECESSARY FOR THUNDERSTORM DEVELOP LATE THIS AFTERNOON.
AS THE UPPER LOW MOVES NORTH...ENOUGH LIFT AND INSTABILITY WILL
PERSIST THROUGH THE NIGHT FOR THE CONTINUATION OF THUNDERSTORMS
THROUGHOUT THE CWA. SOME OF THESE STORMS MAY BE STRONG THROUGH THE
EARLY EVENING HOURS AND AGAIN TOMORROW AS THE STORM MOVES OVER
WASHINGTON. HEAVY RAINFALL IS ALSO A THREAT GIVEN PRECIPITABLE WATER
AMOUNTS. AS SUCH...A FLASH FLOOD WATCH WILL CONTINUE THROUGH FRIDAY
MORNING. THE AFOREMENTIONED SYSTEM FINALLY MOVES OUT OF THE AREA BY
EARLY FRIDAY EVENING. IN ITS WAKE...DRIER AIR WILL PUT AN END TO
THE PRECIPITATION. TEMPERATURES ARE EXPECTED TO BE GENERALLY NEAR
NORMAL. HOWEVER...LOWS TONIGHT WILL BE ABOVE NORMAL GIVEN CLOUD
COVER AND THE MOIST AIRMASS. EARLE
.SATURDAY NIGHT THROUGH THURSDAY...A LARGE UPPER LOW WILL MOVE TO
NORTHWEST WASHINGTON SATURDAY NIGHT AND SUNDAY BEFORE MOVING
NORTHEAST OUT OF THE AREA ON MONDAY. THERE WILL BE SOME MOISTURE
AVAILABLE SUNDAY AFTERNOON AND EVENING OVER THE BLUE MOUNTAINS FOR A
SLIGHT CHANCE OF THUNDERSTORMS. A TROUGH DEVELOPS AND REMAINS ALONG
THE WEST COAST THROUGH THE REST OF THE EXTENDED PERIOD. THIS WILL
KEEP A SOUTHWEST FLOW ACROSS THE FORECAST AREA...BUT MOISTURE WILL
BE LACKING WITH DRY AND WARMER CONDITIONS. 93
&&
.AVIATION...00Z TAFS. MOISTURE CONDITIONS TO SPREAD NORTH ACROSS THE
AREA WITH SCATTERED THUNDERSTORMS EXPECTED THROUGH THE EVENING HOURS
AND MAY CONTINUE OVERNIGHT AT KPDT...KPSC AND KALW. THE LOW
PRESSURE SYSTEM WILL BE SLOWLY MOVING NORTH BY EARLY MORNING FRIDAY
AND CONTINUE TO PROVIDE ENERGY FOR SHOWERS AT KYKM THROUGH THE
MORNING. WINDS NEAR THUNDERSTORMS WILL BE GUSTY AROUND 25 TO 30 KTS
AND CEILING AND VISIBILITIES MAY BE REDUCED TO MVFR CONDITIONS WITH
THE STRONGEST STORMS. 93
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 64 84 55 86 / 40 40 10 0
ALW 69 86 62 89 / 40 40 10 0
PSC 69 90 56 91 / 40 40 0 0
YKM 65 85 53 86 / 50 50 10 0
HRI 67 88 57 90 / 40 40 0 0
ELN 65 80 56 84 / 50 50 10 0
RDM 58 82 46 87 / 50 30 10 0
LGD 61 84 52 87 / 40 30 10 0
GCD 58 81 52 87 / 50 20 10 0
DLS 68 83 60 85 / 40 50 0 0
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FLASH FLOOD WATCH THROUGH FRIDAY MORNING
ORZ041-042-044-049-050-502-503-505>509.
WA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING WAZ024-026>030-520-521.
&&
THREAT INDEX
FRIDAY : YELLOW
SATURDAY : GREEN
SUNDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
81/93/93Hazardous weather outlook, Jul 19, 11:56 AM PDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
1156 AM PDT THU JUL 19 2012
UPDATED DAY TWO OUTLOOK
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
201415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
1156 AM PDT THU JUL 19 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
FLOODING
EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
BASIN, OCHOCO-JOHN DAY HIGHLANDS
AN UPPER LOW PRESSURE SYSTEM WILL COMBINE WITH THE REMNANT MOISTURE
FROM TROPICAL CYCLONE FABIO IN A SOUTHERLY FLOW BY THIS AFTERNOON
AND TONIGHT. THE DYNAMIC FORCING BY THE UPPER LOW WILL TRIGGER
AFTERNOON AND EVENING THUNDERSTORMS TODAY AND TONIGHT. THESE
THUNDERSTORMS HAVE THE POTENTIAL TO CONTINUE THROUGH THE OVERNIGHT
HOURS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ALONG THE SOUTHERN
BORDER THIS AFTERNOON AND WILL SPREAD NORTHWARD OVERNIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY
LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE
MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
WASHINGTON, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE
MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON
THUNDERSTORMS FRIDAY
EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
OF THE BLUE MOUNTAINS OF WASHINGTON, EASTERN COLUMBIA RIVER
GORGE OF OREGON, NORTH CENTRAL OREGON, EAST SLOPES OF THE
OREGON CASCADES, LOWER COLUMBIA BASIN OF OREGON, GRANDE RONDE
VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE
MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN
BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY
HIGHLANDS
THUNDERSTORMS WILL PERSIST ON FRIDAY AND THEN DECREASE LATE FRIDAY
NIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS OVER THE NORTHEAST
PORTIONS OF THE FORECAST AREA AS LISTED ABOVE. ELSEWHERE THERE WILL
BE A CHANCE OF THUNDERSTORMS OVER THE ENTIRE AREA...SOME POSSIBLY
BECOMING STRONG WITH SMALL HAIL...STRONG GUSTY WINDS AND FREQUENT
DANGEROUS LIGHTNING.
CONDITIONS WILL CALM DOWN BY LATE FRIDAY NIGHT AND SATURDAY WITH A
MORE STABLE WESTERLY FLOW ALOFT. ANOTHER UPPER LOW PRESSURE SYSTEM
MAY BRING ANOTHER ROUND OF THUNDERSTORMS BEGINNING SUNDAY AFTERNOON
AND NIGHT INTO MONDAY. THIS WILL BE FOLLOWED BY A STABLE WESTERLY
FLOW AGAIN BY TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.In the hours before
Special weather statement, Jul 19, 2:15 PM PDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
215 PM PDT THU JUL 19 2012
ORZ505-506-192215-
JOHN DAY BASIN OR-OCHOCO-JOHN DAY HIGHLANDS OR-
215 PM PDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRANT COUNTY IN EAST
CENTRAL OREGON UNTIL 315 PM PDT...
AT 207 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES EAST OF IZEE...OR 38 MILES NORTH OF
BURNS...MOVING NORTH AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4403 11915 4439 11940 4443 11899 4442 11897
4406 11890
TIME...MOT...LOC 2115Z 164DEG 22KT 4419 11908
MDVSpecial weather statement, Jul 19, 3:20 PM PDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
320 PM PDT THU JUL 19 2012
ORZ502-503-507-192315-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON OR-NORTHERN BLUE
MOUNTAINS OF OREGON OR-SOUTHERN BLUE MOUNTAINS OF OREGON OR-
320 PM PDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UMATILLA AND
SOUTHWESTERN UNION COUNTIES UNTIL 415 PM PDT...
AT 318 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF LEHMAN HOT SPRINGS...OR 27
MILES SOUTH OF PENDLETON...MOVING NORTH AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LAT...LON 4529 11878 4561 11873 4557 11820 4530 11835
4500 11850 4502 11883
TIME...MOT...LOC 2219Z 177DEG 20KT 4530 11870Special weather statement, Jul 19, 4:17 PM PDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
417 PM PDT THU JUL 19 2012
ORZ503-508-200015-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON OR-SOUTHERN BLUE
MOUNTAINS OF OREGON OR-
417 PM PDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UMATILLA AND
SOUTHEASTERN MORROW COUNTIES UNTIL 515 PM PDT...
AT 412 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF HARDMAN...OR 15 MILES SOUTH OF
HEPPNER...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4534 11970 4546 11945 4531 11913 4500 11945
4516 11975
TIME...MOT...LOC 2316Z 215DEG 10KT 4514 11953
DGWThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 5:00 PM PDT | Special Weather Statement | PDT | Umatilla | 30 min |
| Jul 18, 5:35 PM PDT | Special Weather Statement | PDT | Union | 25 min |
| Jul 18, 5:51 PM PDT | Severe Thunderstorm Warning | PDT | Union, Wallowa | 54 min |
| Jul 18, 6:15 PM PDT | Severe Thunderstorm Warning | PDT | Union | 60 min |
| Jul 18, 6:39 PM PDT | Tornado Warning | PDT | Union, Wallowa | 51 min |
| Jul 18, 7:12 PM PDT | Severe Thunderstorm Warning | PDT | Union, Wallowa | 48 min |
| Jul 18, 7:17 PM PDT | Special Weather Statement | PDT | Grant | 58 min |
| Jul 19, 2:15 PM PDT | Special Weather Statement | PDT | Grant | 60 min |
| Jul 19, 3:20 PM PDT | Special Weather Statement | PDT | Umatilla | 55 min |
| Jul 19, 3:31 PM PDT | Severe Thunderstorm Warning | PDT | Grant, Umatilla, Union | 59 min |
| Jul 19, 4:17 PM PDT | Special Weather Statement | PDT | Morrow | 58 min |
Nearby
Severe Thunderstorm Warnings in Oregon, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.